MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MAC 3; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH POLARIS FO BLADE MAC 3; LARYNGOSCOPE, RIGID
Catalog Number 4150130
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that: "this paddle has a very short light and when a patient must be intubated, the light is not powerful enough to be able to see the larynx and intubate correctly.The issue was identified prior to use.There was no patient involvement.".
 
Additional Manufacturer Narrative
(b)(4).The customer returned one 4150130 rusch polaris fo blade mac 3 for investigation.Visual examination did not reveal any obvious defects or anomalies.The device appeared typical.Functional inspection was performed by attaching the blade to a known good rusch dispoled lab inventory handle.To switch on, the blade was pulled up and the blade was able to properly illuminate.The manufacturing dhr file was reviewed based on the lot reported.No recorded results of manufacturing issues or anomalies were reported.A review of the device history record found that the blade passed all necessary release criteria.The device was released in 10/2023 and is approximately 10 months old.The complaint cannot be confirmed.Functional testing confirmed that the blade was able to properly illuminate with multiple lab inventory handles attached.The returned blade was put under an applied load and the light did not turn off, dim, or flicker at any point.No issues were identified with the light function of the blade.A device history record review was performed with no relevant findings identified.Therefore, the complaint cannot be confirmed as there was no fault found with the device.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
RUSCH POLARIS FO BLADE MAC 3
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19870741
Report Number3011137372-2024-00115
Device Sequence Number7778455
Product Code CCW
UDI-Device Identifier14026704629692
UDI-Public(01)14026704629692(11)230718(17)261015(10)AB2310006(21)
Combination Product (Y/N)N
Initial Reporter CountrySP
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4150130
Device Lot NumberAB2310006
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2024
Supplement Date Received by Manufacturer08/15/2024
Not provided
Initial Report FDA Received Date07/31/2024
Supplement Report FDA Received Date08/26/2024
08/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED; NOT REPORTED
Patient SexUnknown